# SDR CA980825016

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Cover
- Part number: 350A33101120
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 7,657 hours
- Component: Aerosp, 350A33020004
- Stage of operation: LD
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, AS M/R RPM DECREASING THROUGH 300 RPM, UNUSUAL TAIL ROTOR VIBRATION FOLLOWED BY T/R CHIP LIGHT.  T/R GEARBOX CHANGED.  OIL DRAINED FROM GEARBOX CONTAINED MINUTE AMOUNT OF FERROUS AND A LOT OF NON-FERROUS METAL PARTICLES.  DISASSEMBLY REVEALED CRACK IN COVER ADJACENT TO ROLLER BEARING OUTER RACE AND THROUGH OIL GALLERY.
